# SDR COEA2015100523923

- Difficulty date: October 5, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  CTR FUSELAGE, LT UPPER SKIN PANEL HAS NUMEROUS AREAS OF INTERNAL LEVEL 2 CORROSION, FRAMES 23 - 25, STRINGER 6A - 10A.  REPAIRED IAW SRAS ES-5457 15 9750.
